Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having problem in bowel movement. Stomach feels full. Not cured by cremalax. What to do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 325 Questions
Hi, My age is 23. Weight 69 Kg. Height 179 CM. I having motion problem for last three days. I drinkng 1 liter water daily early morning and starts to take banana from yesterday, but still the same problem. Now my stomach is full.
I met a doctor and as per him I had cremalax tablet last night. But still facing the same. Please advise...
Posted Sun, 7 Oct 2012 in Digestion and Bowels
Answered by Dr. Rajeev Chavda 23 minutes later
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. Going longer than three days without a bowel movement is too long. After three days, the stool or feces become harder and more difficult to pass. Kindly drink two to four extra glasses of water a day and try warm liquids, especially in the morning. Add fruits (like apples with high fibres) and vegetables (leafy) to your diet. Eat prunes and/or XXXXXXX cereal. If needed, use a very mild stool softener or laxative (such as Milk of Magnesia). The best and fastest way is an enema (with procto clysis) or put a dulcolax suppository in rectum. Also, take fibril which is husk (2 teaspoon daily) to add roughage if inadequate. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor